NRHA Rural Health Clinic & Critical Access Hospital Conferences 2024 • Sept. 24-27, Kansas City, Mo.

All general sessions take place in the Chicago Ballroom unless otherwise indicated • Subject to change • Updated 9-3-24

	Rui	ral Health Clinic Confere	ence				
Tuesday, Septembe	er 24						
1 – 1:15 pm		Welcom	e (15 m)				
1:15 – 2:30 pm	Plenary 1 – Keynote	te Session - RHC Cost Reporting - What You Need to Know (75 min)					
	Julie Quinn, Health Services Associates, Principal, compliance and cost reporting vice president						
2:30 – 3:30 pm	Plenary 2 – Behavioral Health Integration Strategies for Rural Health Clinics (60 m)						
	John Gale, Maine Rural Health Research Center, Senior research associate						
3:30 – 3:45 pm	Break						
3:45 – 5 pm	1A - National Health Service Corps:	1A - National Health Service Corps: 1B - Operation Access: Meeting the Needs		1C - Addressing Social Determinants			
	Benefits for Rural Health Clinics+	of Rural Communities		of Health in RHC			
	Lindsey Nienstedt	Adrienne Mann		Brittany Jaehning, Taylor Lick			
	Jennifer Perry			Chere Rikimoto			
Room	Empire A	Empire B		Empire C			
Wednesday, Sept 2	25						
7 – 8 am		Continental Break	kfast, Registration				
8 – 9:15 am	2A - RHC-Reimbursement Opportunities 2B - Maximizing		RHC Patient Care	2C - Improving the Care of Older Adults			
	Hidden in Coding, Documentation & More	and Revenue in 2024*		Using the 4M's*			
	Ralph Llewellyn, Susan Rohde	Charles James		Betty Mallen, DNP, Kara Vogelson			
Room	Empire A	Empire B		Empire C			
9:15 – 9:30 am	Break						
9:30 – 10:45 am	3A - Increasing your RHC Qu	uality	3B - The Future of Patient Arrival*				
	While Staying in Complian	nce	Riley Atlas, Melinda Pogwizd-Nerad, Ryan Geisler, David Sheedy				
	Kate Hill, Kristen Ogder	ı					
Room	Empire A		Empire B				
10:45 – 11 am	Break						
11 – 11:45 am	Plenary 3 - Essential Strategies: Mastering Revenue Cycle Key Process Indicators (45 min)						
	Ryan Breneman, DBA, Stroudwater, Consultant						
	Amy Graham, Stroudwater, Principal						
11:45 am – 1 pm	Rural Health Clinic Conference lunch on your own						

Rural Health Clinic Conference continues and Critical Access Hospital Conference begins				
1 – 1:15 pm	Welcome & Announcements (15m)			
1:15 – 2:15 pm	Plenary 4 - Keynote Address:			
	The Other Side of the Table: Improving Commercial Negotiations with Critical Insights (60 m)			
	Travis Dalton, MultiPlan, President and chief executive officer			
	Neil Larson, MultiPlan, Data and decision science vice president			

2:15 – 2:45 pm	Break							
2:45 – 4 pm	Plenary 5 - National Legislative Update (75 m)							
	Alexa McKinley Abel, JD, National Rural Health Association, Government affairs and policy director							
	Carrie Cochran-McClain, DrPH, National Rural Health Association, Chief policy officer							
4 – 5 pm		Plenary 6 -Pane	l Discussio	on of the Rura	l Obstetrics Inr	novations	s Summit (60 min)	
		Benjamin Ande	rson, Hutc	hinson Region	al Healthcare S	System, P	resident and CEO	
					-		ate administrator	
			-		h Association,		J	
					ssociates, Man	-		
				-	l-Witcher Healt			
5 – 7 pm		R	HC-CAH N	etworking Rec	eption - Atlant	ta/New Y	ork	
Thursday, Septemb	er 26							
7 – 8 am	Breakfast With Partners							
8 – 9 am		-			spital Associat	-		
	Shannon Wu, PhD, American Hospital Association, Payment policy director							
9 – 10:50 am	Networking break – Exhibit Hall							
	9:10 – 9:55 am Partner Featured Session A – Preparing for the Inevitable: Cybersecurity Readiness and Resiliency							
	Ferdinand Hamada, MorganFranklin Cyber, Managing director							
	Laura M. Kreofsky, Microsoft Philanthropies, Cybersecurity Program for Rural Hospitals, Director							
10:50 – 11 am		•			eak			
11 am – 12:15 pm	4A			4C			4D	4E
	Addressing Rural Mental Collaborative Mu				American Heart Association		Geriatric Emergency	
	Health at the Community Level	Community Enga Models fo	-		Development		Accelerator: Sharing odels for Quality	Departments: Improving Emergency Care of
	Kaila Anderson	Rural Commu			•	Improvement#		Older Adults^
	Sarah Gideon	John Gal	,			Lorri Burgess, Heidi Clark		Kevin Biese, MD
	Chrysanne Grund		Mike Sh		-		ook, Jeremy Sturgell,	
Room	Chad Reznicek	Emnire F	Empire R				D, Tracy Victory Chouteau A	Chouteau R
12:15 – 1:50 pm								
12.13 – 1.30 pm	Networking Lunch 1 – 1:45 p.m. Partner Featured Session B – Is your Board "On Board?"							
	1 – 1:45 p.m. Partner Featured Session B – Is your Board "On Board?" Mike Milligan, BVK Health, Senior vice president							
1:50 – 2 pm	Break							
2 – 3:15 pm	5A	5B				5D 5E 5F		
Σ 3.13 μπ	Rural Hospital	Integrating Incentives	Are You Re	eady? Medicare	Strategies that	nt Build	The Changing Landsca	
	at Home*	into Provider		ciary Quality	Support for Community		of Quality Measurem	
	Margaret Paulson, DO	Compensation	Improvement Program		Hospital Levies		and Reporting*	Access Federal
		Opal Greenway, JD	Projections*		Heidi Anderson		Sarah Brinkman	Resources+
			Meg Nugent		Matthew Ells Michelle Rat		Karla Weng	Tom Morris Rachel Moscato
					Nick Smith			Laura Seifert
Room	Empire A	Empire B	Empire C		Chouteau A		Chouteau B	Benton
3:15 – 3:30 pm	Break							

3:30 – 4:30 pm	Plenary 8 – RHC/CAH: Current Trends and Updates (60 m)							
	Ralph Llewellyn, Eide Bailly LLP, Partner							
	Joe Watt FORVIS, Partner							
4:30 – 5:15 pm	Plenary 9 – Better Together: Developing Rural Based Clinically Integrated Networks (45 min)							
·	Ben Bucher, Towner County Medical Center, CEO							
	Brittany Sachdeva, DNP, Cibolo Health, Chief clinical officer							
	Ken Westman, Riverwood Healthcare Center, CEO							
	Nathan White, JD, Cibolo Health, Chief strategy officer							
Friday, September	27							
8 – 8:30 am	Breakfast							
8:30 - 9:15 am	Plenary 10 - Top 20 CAHs Awards Presentation (45 m)							
	Brock Slabach, NRHA, Chief operations officer							
	Michael Topchik, Chartis Center for Rural Health, National leader							
9:15 – 9:30 am	Break							
9:30 – 10:45 am	6A	6B	6C	6D				
	Improving Quality Performance with	Innovative Rural Hospital Board	Suicide: The Missed Diagnosis *	CMS Hospital Price Transparency –				
	Population Health Tech and Culture*	Best Practices	Sandy Garcia	What Hospitals Need				
	Justin Neece	Bill Auxier, PhD	Richard Salomone	to Know+				
	Kevin Stansbury	Sydney Grant		Carmen Irwin				
	Anne Timmerman			Courtney Turner				
				Michelle Wineinger				
Room	Empire A	Empire B	Empire C	Chouteau A				
10:45 am	CAH Adjourns							

- + Sessions sponsored by the Federal Office of Rural Health Policy (RHC 1, CAH 2)
 * Quality & Clinical Sessions (8 between conferences)
- ^ Session sponsored by The John A. Hartford Foundation/NRHA National Rural Age Friendly Initiative (CAH 1)
- # Session sponsored by The American Heart Association (RHC or CAH -1)